# SDR SWIA2019082346206

- Difficulty date: July 17, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS310 IS CORRODED BETWEEN STR25L & STR22R. (C-CHECK) RO: 08/22/2019 REMOVED AND INSTALLED NEW LOWER FRAME SECTION P/N 601R32002-69 AT FS 310 IAW SRM. LEAK CHECK GOOD.
